# SDR QXEA2024010800002

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,595 hours, 8,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS UNABLE TO OPEN MAIN CABIN DOOR. AIRCRAFT FERRIED TO HEAVY CHECK FOR REPAIRS. 1/31/2024 REF EAMS WO H9405 TASK 2183 FOR ALL WORK PERFORMED.  ADJUSTED FWD UPPER & LOWER ALIGNMENT PINS, REPLACED LWR GUIDE RAMP STOP PAD AND ADJUSTED AFT COMMAND RAMP.  ALL OPS CHECKS GOOD.
